Symplectic structures on the tangent bundles of symplectic and cosymplectic manifolds

Tom 82 / 2003

J. Kurek, W. M. Mikulski Annales Polonici Mathematici 82 (2003), 273-285 MSC: Primary 58A20. DOI: 10.4064/ap82-3-8

Streszczenie

We describe all natural symplectic structures on the tangent bundles of symplectic and cosymplectic manifolds.

Autorzy

  • J. KurekInstitute of Mathematics
    Maria Curie-Skłodowska University
    Pl. Marii Curie-Skłodowskiej 1
    20-031 Lublin, Poland
    e-mail
  • W. M. MikulskiInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek